Inventiones mathematicae

, Volume 112, Issue 1, pp 1–8

Bounds for automorphicL-functions

  • W. Duke
  • J. Friedlander
  • H. Iwaniec
Article

DOI: 10.1007/BF01232422

Cite this article as:
Duke, W., Friedlander, J. & Iwaniec, H. Invent Math (1993) 112: 1. doi:10.1007/BF01232422

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • W. Duke
    • 1
  • J. Friedlander
    • 2
  • H. Iwaniec
    • 1
  1. 1.Rutgers UniversityNew BrunswickUSA
  2. 2.University of TorontoTorontoCanada
  3. 3.Mathematical Science Research InstituteBerkeleyUSA

Personalised recommendations